Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Elbert, Maria Fernanda and Sa Earp, Ricardo 2014. All solutions of the CMC-equation in $${\mathbb{H}^n\times\mathbb{R}}$$ invariant by parabolic screw motion. Annali di Matematica Pura ed Applicata, Vol. 193, Issue. 1, p. 103.


    López, Rafael and Munteanu, Marian Ioan 2014. Invariant surfaces in the homogeneous spaceSolwith constant curvature. Mathematische Nachrichten, Vol. 287, Issue. 8-9, p. 1013.


    Rodriguez, M. and Tinaglia, G. 2014. Nonproper Complete Minimal Surfaces Embedded in H2 x R. International Mathematics Research Notices,


    Yoon, Dae Won 2014. Some Surfaces with Zero Curvature inℍ2×ℝ. Journal of Applied Mathematics, Vol. 2014, p. 1.


    Montaldo, Stefano and Onnis, Irene I. 2011. Geodesics on an invariant surface. Journal of Geometry and Physics, Vol. 61, Issue. 8, p. 1385.


    Piu, P. and Profir, M. 2011. On the Three-Dimensional Homogenous SO(2)-Isotropic Riemannian Manifolds. Annals of the Alexandru Ioan Cuza University - Mathematics, Vol. 57, Issue. 2,


    Nelli, Barbara Sa Earp, Ricardo Santos, Walcy and Toubiana, Eric 2008. Uniqueness of H-surfaces in $${\mathbb{H}}^2 \times \mathbb{R},{{\vert H\vert \leq 1/2}}$$ , with boundary one or two parallel horizontal circles. Annals of Global Analysis and Geometry, Vol. 33, Issue. 4, p. 307.


    Onnis, Irene I. 2008. Invariant surfaces with constant mean curvature in $${\mathbb{H}}^2 \times {\mathbb{R}}$$. Annali di Matematica Pura ed Applicata, Vol. 187, Issue. 4, p. 667.


    ×

INVARIANT CMC SURFACES IN ${\mathbb H}^2\times {\mathbb R}$

  • STEFANO MONTALDO (a1) and IRENE I. ONNIS (a2)
  • DOI: http://dx.doi.org/10.1017/S001708950400179X
  • Published online: 19 May 2004
Abstract

We explicitly classify helicoidal and translational constant mean curvature surfaces in ${\mathbb H}^2\times {\mathbb R}$.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      INVARIANT CMC SURFACES IN ${\mathbb H}^2\times {\mathbb R}$
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      INVARIANT CMC SURFACES IN ${\mathbb H}^2\times {\mathbb R}$
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      INVARIANT CMC SURFACES IN ${\mathbb H}^2\times {\mathbb R}$
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×